Infinite-Dimensional Lie Algebras (Translations of Mathematical Monographs, Vol. 195)

Infinite-Dimensional Lie Algebras (Translations of Mathematical Monographs, Vol. 195) by -

Title: Infinite-Dimensional Lie Algebras (Translations of Mathematical Monographs, Vol. 195)
Author: -
ISBN10: 0821826549
ISBN13: 978-0821826546
Publisher: American Mathematical Society; 1st edition (November 28, 2000)
Language: English
Subcategory: Mathematics
Size PDF: 1790 kb
Size Fb2: 1840 kb
Rating: 3.9/5
Votes: 344
Pages: 304 pages
Other Format: docx mbr rtf lit

Infinite-Dimensional Lie Algebras (Translations of Mathematical Monographs, Vol. 195) by -


pdf epub fb2 djvu



This volume begins with an introduction to the structure of finite-dimensional simple Lie algebras, including the representation of ${widehat {mathfrak {sl}}}(2, {mathbb C})$, root systems, the Cartan matrix, and a Dynkin diagram of a finite-dimensional simple Lie algebra. Continuing on, the main subjects of the book are the structure (real and imaginary root systems) of and the character formula for Kac-Moody superalgebras, which is explained in a very general setting. Only elementary linear algebra and group theory are assumed. Also covered is modular property and asymptotic behavior of integrable characters of affine Lie algebras. The exposition is self-contained and includes examples. The book can be used in a graduate-level course on the topic.